# SDR HEEA968594

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing Set
- Part number: 214010482001
- Condition: Worn
- Location: M/R
- Part time: 2,251 hours
- Component: 214010501115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SET SPINNING (WORN)
